Computing Publications

Publications Home » Consistent partial model checking

Consistent partial model checking

Michael Huth, Shekhar Pradhan

Electronic Journal Article
Electronic Notes in Theoretical Computer Science
Volume 73
pp.45–85
2004
ISSN 1571-0661
PDF of full publication (400 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is preliminary version only.

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.